# SDR COMA2011111070046

- Difficulty date: November 9, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 19,812 hours, 14,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6705311047
- Condition: Corroded
- Location: Fuselage
- Part time: 19,812 hours, 14,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FS 280 BEAM CORRODED.  REPAIRED FS 280 CROSSBEAM BY REPLACING BEAM IAW REO 670-53-11-047.
